# SDR SWAA2022012514276

- Difficulty date: June 9, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 39,026 hours, 22,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED AT STA. 344 BL 0 HAS A TWO INCH CRACK. / REMOVED AND REPLACED REF SRM 51-40-02.
